Classification of skew morphisms of cyclic groups which are square roots of automorphisms

Kan Hu, Young Soo Kwon, Jun-Yang Zhang

Abstract


The auto-index of a skew morphism φ of a finite group A is the smallest positive integer h such that φh is an automorphism of A. In this paper we develop a theory of auto-index of skew morphisms, and as an application we present a complete classification of skew morphisms of finite cyclic groups which are square roots of automorphisms.


Keywords


Skew morphism, auto-index, period, square root

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2129.ac1

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications